# SDR SWAA2012031302149

- Difficulty date: February 17, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 66,100 hours, 62,416 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support Angle
- Part number: 6554892
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SUPPORT ANGLE CRACKED AT BS 325, STR 20L.  REMOVED AND REPLACED ANGLE PER SRM.
